skip to main content

Mathematical model of permeability of microspheres with allowance for their size distribution

Vereshchagin, A. ; Kazanin, I. ; Zinov’ev, V. ; Pak, A. ; Fomina, A. ; Lebiga, V. ; Fomin, V.

Journal of Applied Mechanics and Technical Physics, 2013, Vol.54(2), pp.243-250 [Periódico revisado por pares]

Texto completo disponível

Citações Citado por
  • Título:
    Mathematical model of permeability of microspheres with allowance for their size distribution
  • Autor: Vereshchagin, A. ; Kazanin, I. ; Zinov’ev, V. ; Pak, A. ; Fomina, A. ; Lebiga, V. ; Fomin, V.
  • Assuntos: permeability ; helium ; microsphere ; mathematical model ; distribution
  • É parte de: Journal of Applied Mechanics and Technical Physics, 2013, Vol.54(2), pp.243-250
  • Descrição: A mathematical model of helium absorption by a sorbent consisting of hollow spherical particles with allowance for the distributions of permeability coefficients and particle sizes is constructed. A possibility of reconstructing the permeability coefficients of the microsphere materials from the known sorption curves and particle size distribution is demonstrated. The model is analyzed and tested by examples of two different sorbents.
  • Idioma: Inglês

Buscando em bases de dados remotas. Favor aguardar.